# SDR HALA2011062500286

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 15,988 hours, 38,653 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - ON CLIMB, IGNITION CAME ON, LT ENG WITH SLIGHT PWR SURGE.  REPAIR IN WORK. OPEN
